# SDR DALA2021021700893

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Bent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 BENT INTERNAL STRUCTURE CROSS BEAM LOCATED AT FR 29 BTW STR 38L TO STR 38R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED CROSS BEAM PER A320 SRM 51-42-11 AND A320 SRM 51-72-11. (1732178)
